MathSciNet Relay Station
MathSciNet bibliographic data
MR1691011 (2001b:47020) 47A35 (37A30 47B65)
Zaharopol, Radu Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3547–3552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement